Diffusion driven instability in an inhomogeneous domain

Diffusion driven instability in an inhomogeneous domain

Debbie L. Benson, Jonathan A. Sherratt, Philip K. Maini
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
55
Language:
english
Pages:
20
Journal:
Bulletin of Mathematical Biology
DOI:
10.1007/bf02460888
Date:
March, 1993
File:
PDF, 976 KB
english, 1993
Conversion to is in progress
Conversion to is failed